# SDR UALA2010030100735

- Difficulty date: February 28, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 35,731 hours, 4,523 cycles
- Engine: Pwa PW4090
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32907449
- Part serial: 430
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FAN AIR MODULATION VALVE (FAMV) INOPERATIVE AND LOCKED IN THE FULL OPEN POSITION. NO TIME TO FIX, DF'D IAW MEL. REPLACED LT FAMV. RAN ENG AT IDLE AND TESTED VALVE.  VALVE OPS CHECK NORMAL.
